VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 111 / 670

Lainey
(@lainey66)
Active Member
Joined: 6 months ago
Posts: 6
 

@yoki hi, they just checked inflammatory markers but i currently have a dental infection and am waiting for scopes following a positive bowel screen result. It pretty much could be anything at this point. This constant dizziness is getting me down. Just hoping it resolves soon. GP never mentioned steroids and I can’t take ibuprofen due to stomach/asthma. She’s phoning me again next week so I’ll see what she suggests then. 2 friends have also been hospitalised with blood clots which have been deemed to be vaccine related. Definitely not having my second dose! 


ReplyQuote
Donna S
(@dhstahlheber)
New Member
Joined: 6 months ago
Posts: 2
 

@sandram I also had severe dizziness from the 1st shot of the vaccine. A friend found a post that Benadryl helped. After 2 days of being totally incapacitated, I took Benadryl and within a hour I started to feel better. I am taking it every 4-6 hours for the last day and almost feel completely normal 


Tina liked
ReplyQuote
Donna S
(@dhstahlheber)
New Member
Joined: 6 months ago
Posts: 2
 

@b333 I got my 1st dose of the vaccine Saturday and woke up Sunday morning to the room spinning. It was so bad I vomited. I was totally incapacitated for 2 days until a friend saw a post online that Benadryl helped. I took Benadryl and within an hours started to feel better. I have been taking it every 4-6 hours for the last day and feel almost completely normal. 


Tabby liked
ReplyQuote
Pipergirl
(@ccmiles)
Active Member
Joined: 7 months ago
Posts: 16
 

@steveh I took my first PFE jab March 12 and 2 days later the side effects hit - dizziness, extreme headache, facial muscle twitching for an entire day, although the twitching has subsided for the most part.  2nd jab was April 5 and immediately had severe headache come on as the injection was still in my arm so I had to wait 30 min. to leave.  I'm still having the dizziness but not as bad.  My head also feels heavy.  I had a couple weeks where I literally just cried off and on as I was not even able to drive.  My doctor prescribed benadryl 3x/daily and I thought it helped but after reading a post from an ENT, he made a good case against using it so I discontinued and that's when I began to feel some relief.  My doctor also just prescribed Flonase which has a steroid so I think that's when I began to get relief.  Someone else posted on here about spicy meals giving him relief as cayenne has an anti-inflammatory so I literally have been putting it lemon water along with turmeric.  As long as I continue to improve, I'll continue to do all the things I just mentioned.  I hope you get relief soon.  This is literally debilitating and it's infuriating PFE and MRNA are not discussing these side effects they label as "temporary."


Kirklandgirl, kris, R3020 and 2 people liked
ReplyQuote
Sassafras
(@thenystagmus)
Prominent Member
Joined: 8 months ago
Posts: 820
 

A while back someone was wondering if anyone else was coming up with shingles post-vaccine. Here's a link to information about a few cases possibly linking the two:

https://academic.oup.com/rheumatology/advance-article/doi/10.1093/rheumatology/keab345/6225015?searchresult=1


Tabby and 1tahoegal liked
ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 6 months ago
Posts: 13
 

@glynnevans I so wish I had seen this forum before I got the 2nd dose! Especially since here in Arizona at least they give them 3 weeks apart. The only vaccines I have ever received were MMR & pneumonia because I'm susceptible to it, but never had reactions. I have chronic Epstein-Barr that flares as well as herpes virus. Both on their own cause pain & fatigue. Now add on dizziness & headaches. I really only went along with getting it because my husband & friends felt we all should even though we are (relatively) healthy people.  I have found there is a lot of pressure to get it. Many people I've talked to have said their friends & family will not socialize with anyone unless they've completed the course. Not fair really especially if you have underlying chronic issues that the vaccine could make worse. A 91 year old friend was shunned by her friends because she hasn't gotten vaccinated but she has balance issues & has fallen 2x in the last year & broken her collarbone & her pelvis. So...


Sassafras liked
ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 6 months ago
Posts: 13
 

@razbutler wow! My dizziness came back 16 days after the 2nd dose. It sucks!


ReplyQuote
Sassafras
(@thenystagmus)
Prominent Member
Joined: 8 months ago
Posts: 820
 

@jen789

Hi Jennifer, I appreciate your experience and input! The only headache or migraine issues I've had are the kind where you have no headache, but you see this weird, jagged semicircle of pulsing light that starts from the center of your vision in one eye and enlarges until it moves out of the outer edge of your vision over about 20 minutes. The first time it happened I thought it extremely bizarre - called my optometrist and was assured that it was a type of non-painful migraine limited to visual symptoms. I usually experience them a few times a year. I'm super sensitive to meds, almost always getting more unwanted side effects than benefit, so I need to find non-pharmacological ways of coping. After finding my Vitamin D to be in the deficient category, I've been taking recommended doses of D & C vitamins. I'm about 7 weeks post-Moderna and although I'm much better than I was 2 days after vaccination, I'm still having residual effects (some days worse that others) so I'm looking forward to going to a vestibular rehabilitation evaluation on Friday. I don't expect it to be easy, but I hope to find it helpful. Thank you for your questions and information and I hope you have a good course from here on!


ReplyQuote
Sassafras
(@thenystagmus)
Prominent Member
Joined: 8 months ago
Posts: 820
 
Posted by: @radzik

Hi All,

I'm 40years old and had my 1st Covid Astra Zeneca Vacinne 4 weeks ago.  Day after I have had shivers and fever but only for one day. But 3 weeks after got Shingles. Wondering if that is the side affect of it and if anyone else got it?

Hi Rad, check out some recent posts about possible links to shingles... I hope you're getting better!


ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 6 months ago
Posts: 13
 

@kiko99 I have a pressure feeling across the upper half of my face from ear to ear. I also have sore areas between the bottom of my ears to my jaw joint, the "tmj"


ReplyQuote
Jennifer
(@jen789)
Active Member
Joined: 6 months ago
Posts: 14
 

@thenystagmus

What you described — the non-painful type of migraine could be behind why you are having problems now after the vaccine. You could have a pre-existing migraine condition that could be having an inflammatory response. You may not be having that type of migraine right now, but the other types of symptoms could be sparked by it right now. Just a guess of course. 

For me, I am dealing with being light headed, dizzy, full ears (kind of like you feel like you have an ear infection as they sometimes hurt), pressure in the head the more I do which can cause a weak headache, and then of course brain fog and sluggishness. I am not happy about the vaccine causing a flare up, and I do not think I will be willing to do something that sparks a flare up. When I get a virus, the flare ups are not as bad as this vaccine has caused. I am really hoping my medication turns things around when I take it May 1st. 


ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 6 months ago
Posts: 13
 

@jennifer me too! Crashed into a glass curio cabinet & fell. Got bruises but thank god I didn't break through the glass!! Feel drunk but in a bad way. Out of it! 


ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 6 months ago
Posts: 13
 

@arthur Hi Arthur! I've read that its being said you get aprox 90% coverage from the 1st shot once your immune system works with the vaccine & finishes building up the antibodies. Also that the 2nd one should maybe be pushed back because the body hasn't finished with the 1st so your system is not at 100% if you take the 2nd at the 3 week mark. I wish I had known! I would have waited. I have a hyper-immune response anyway so the 2nd one has been a real whammy! I hope the best for you & with all this starting to come out hopefully your docs will begin to see the truth & not dismiss you.


ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 6 months ago
Posts: 13
 

@kiko99 I have pressure across my face ear to ear from the nose up. Plus swelling below my ears to my jaw. My eyes feel swollen too.


ReplyQuote
1tahoegal
(@1tahoegal)
Active Member
Joined: 6 months ago
Posts: 13
 

@cynthia same feelings here. Especially my eyes, sinuses & ears


ReplyQuote
Page 111 / 670